C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL W/GUARDIVA, PROBE COVER, & NEEDLE GUIDES; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported by the customer that leaking at the t connector on the picc lines they used yesterday.No other information was provided.Additional information (b)(6): leaking from stopper noted while the picc was being flushed during the insertion process (b)(6) 2023.It was reported this occurred with two devices.This report addresses the first device.